# SDR MALA020415

- Difficulty date: July 5, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT FLIGHT DECK FLOOR HAS CORROSION ON THE FLOOR AND RIVET HEADS.  MAINTENANCE PERFORMED REPAIRS AND REMOVED CORROSION IAW SRM 51-70-40 AND 53-60-50-2. REMOVED CORRODED RIVETS IAW 51-40-21.  REFER TO 409# 109814. RELEASE DATE 7/17/02.
